# SDR SWAA2021012042823

- Difficulty date: January 17, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 29,416 hours, 12,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY EXIT SIGNS IN FWD LT ENTRYWAY AND L1 EMERGENCY SLIDE LIGHT INOPERABLE.  R & R FWD LT EMERGENCY BATTERY PACK M01675, IAW AMM 33-51-06.  OPERATIONS CHECK GOOD.
